Please use this identifier to cite or link to this item:
Title: Temporal reasoning over deontic specifications
Authors: Fiadeiro, J
Maibaum, T
First Published: May-1991
Citation: JOURNAL OF LOGIC AND COMPUTATION, 1991, 1 (3), pp. 357-395
DOI Link: 10.1093/logcom/1.3.357
ISSN: 0955-792X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.